I am 67male, and have enlarged prostate with PSA 10.6 and a biopsy showing 1 out of 10 for questionable for cancer. Started Avodart 6 weeks ago with side effects; flu-pnumonia, enlarged thyroid, pain in joints and lately in left kidney, lost libido, tender and enlarged breast, itchy skin etc. What should I do? Would the side effects go away if stoped taking Avodart?
I am about 10 years younger than you and I also have BPH, I have not had to have the biobsy but I was started on the combination of Avodart and Flomax both, I did not have any side effects to either of the medication I have noted a vast improvement in consistent Urinary output, since you have all the symptoms which seemed to have started shortly after starting the Avodart I would notify your physician or your urologist whichever you can reach, (sorry this is so late in being answered) but if you haven't already either notify the doctor or I would see the emergency room physician, I think it is better to be on the safe side, I am sorry that I can't be of more help but with the symptoms and your history I really think getting in touch with the doctor is the best thing for you to do Wish you the very best
- Avodart Information for Consumers
- Avodart Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avodart (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2009 • 1 answer
Posted 1 Nov 2010 • 2 answers
Posted 19 Dec 2010 • 1 answer
Posted 27 Aug 2012 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine
Posted 21 Jan 2014 • 1 answer